A fixed point problem via simulation functions in incomplete metric spaces with its application
MetadataShow full item record
CitationLashkaripour, R., Baghani, H. & Ahmadi, Z. (2020). A fixed point problem via simulation functions in incomplete metric spaces with its application. TWMS Journal of Applied and Engineering Mathematics, 10(1), 220-231.
In this paper, firstly, we review the notion of the SO-complete metric spaces. This notion let us to consider some fixed point theorems for single-valued mappings in incomplete metric spaces. Secondly, as motivated by the recent work of A.H. Ansari et al. [J. Fixed Point Theory Appl. (2017), 1145–1163], we obtain that an existence and uniqueness result for the following problem: finding x ∈ X such that x = T x, Ax R₁ Bx and Cx R₂ Dx, where (X, d) is an incomplete metric space equipped with the two binary relations R₁ and R₂, A, B, C, D : X → X are discontinuous mappings and T : X → X satisfies in a new contractive condition. This result is a real generalization of main theorem of A.H. Ansari’s. Finally, we provide some examples for our results and as an application, we find that the solutions of a differential equation.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: